Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Headaches with hot flashes, abdominal pain and dark/bloody discharge, condom came off during sex, took plan B. What could this be?

I have just recently had bad headaches along with hot flashes, abdominal pain and dark/bloody discharge . I just had my period about a week ago. I had sex a week ago (last day of my period) and the condom came off inside me, which he said he finished in.. I took the plan b pill two days after. I only experienced the bleeding/dark discharge today. What could this be?
Asked On : Tue, 29 Jan 2013
Answers:  1 Views:  114
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,  
Anesthesiologist 's  Response
helo madam hw r u, thanks for query. as per the detail given by you it is clear that you have used plan b tablet [containing levonorgestol] for emergency contraception. all above symptoms are the side effects of levonorgestrol, which alters the normal physiological balance of reproductive hormones.due to this disturbance menstrual cycle may be abnormal for one or two month. if symptoms persist or worsen over time then please consult to gynaecologist.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor